# SDR IPXA2023061993477

- Difficulty date: June 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 77,386 hours, 15,772 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: UNKNOWN
- Part serial: NA
- Condition: Gouged
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR LOWER FWD STOP IS GOUGE. GOUGE DEPTH .050 5563090 6-18-23] CW EO MD11-5210-87399-A AS REQUIRED PLACED ITEM ON DEFERRAL CONTROL DEFERRAL CONTROL # D 809628REMOVED FITTING LOCATED & DRILLED PER SRM 51-31-01 SC 547.248. INSTALLED FITTING PER SRM 51-31-01 SC 5423248, THIS ACTION CLEARS D809628.
